# SDR ASAA2019030828550

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 47,559 hours, 14,165 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HF-2 FAIL BOTH WINDOWS ON CONTROL PANEL. GROUNDED - YES. CYCLED CB FOR HF2, P6-1 D2 PERFORMED BIITE TEST ON HF2 TRANSCEIVER. REF AMM SUB TASK 23-11-21-740-008 BITE TEST GOOD.
